# SDR AALA20120321037

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1088 WEB, UNDER RIGHT VERTICAL STIFFENER, AT AUXILIARY POWER UNIT INLET CUTOUT IS CORRODED.  INSTALLED DOUBLER PER EA B737-53-022380 AND BAC DWG 148A0924.
